# SDR DALA2014103105862

- Difficulty date: October 30, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 68,019 hours, 29,671 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Door
- Condition: Corroded
- Location: Frame 70-73
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON EXTERNAL SKIN OF ACCESS DOOR 312AR LOCATED BETWEEN FR70-FR73.  REPLACED ACCESS DOOR 312AR LOCATED BETWEEN FR 70-FR 73 TAIL CONE IAW SRM 51-72-11.
